# SDR CALA2021051400651

- Difficulty date: May 12, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N13750
- Make and model: Boeing 737724
- Aircraft serial: 28941
- Aircraft time: 69,224 hours, 24,119 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Part number: 344A22032
- Condition: Cracked
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

REF. WC 29-2820-1-7806. #2 ENGINE FAILS ENGINE FUEL SUCTION FEED TEST. APPROX 40 SECONDS AFTER FUEL PUMP SWICHES SELECTED TO OFF ( STEP 8) - #2 ENGINE SHUTS DOWN. MADE SECOND ATTEMPT - SAME RESULT. PERFORMED FIM TASK 28-22 TASK 819 AND FOUND INDICATION OF # 2 ENG FUEL FEED MANIFOLD LEAK IN # 2 MAIN TANK PER STEP G.2.A. PER AMM 28-22-15-000/400-801 REMOVED AND REPLACED FUEL FEED TUBE IPC REF 28-20-51-02 ITEM 170 REFERENCE FOR TUBE REPLACEMENT SHOULD BE 28-22-15-400-801 NEED TO COMPLY WITH ENGINE FUEL SUCTION FEED OPERATIONAL TEST FEFERENCE AMM. 28-22-00-710-802 FUEL TUBE REPLACEMENT SHOULD HAVE BEEN AN INSPECTION ITEM COMPLIED WITH CDCCL REQUIREMENTS OF REPLACEMENT OF FUEL FEED TUBE REF AMM 28-22-15. NO DISCREPANCIES NOTED. COMPLETED A.M.M 28-22-00-710-802 AND WORK CARD 29-2820-1-7806 ENGINE FUEL SUCTION TEST. ALL OPS NORMAL. A/C OKAY FOR SERVICE.
